# SDR N6WA20140522004

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 27,003 hours, 19,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE, DEAD BATTERY.  RECHARGED BATTERY & PERFORMED OPERATIONS CHECK OF EMERGENCY LIGHTS IAW AMM 33-51=15.  OPERATIONS CHECKED GOOD AT THIS TIME.
